MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR PS CEMENTED SIZE 4 R

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR PS CEMENTED SIZE 4 R
Catalog Number 02.07.2204R
Health Effect - Clinical Code Pain (1994)
Date of Event 05/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 june 2018; lot 103681: (b)(4) items manufactured and released on 06 december 2010.Expiration date: 2015-11-30; no anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed due to pain, the femur malrotated, 6 years and 10 months after primary.The ps knee was revised with a semi-constrained knee.
 
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director on 15 june 2018: partial revision (femoral) of a cemented tka in a heavy woman after 7 years due to malrotation problems.The patella is clearly out of the trochlea.This revision surgery was not originated by a defect in the device performance.

Brand Name
GMK-PRIMARY FEMUR PS CEMENTED SIZE 4 R
Common Device Name
FEMUR PS CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7560682
Report Number3005180920-2018-00395
Device Sequence Number2281712
Product Code JWH
UDI-Device Identifier07630030820854
UDI-Public07630030820854
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2015
Device Catalogue Number02.07.2204R
Device Lot Number103681
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/03/2018
Supplement Date Received by Manufacturer05/03/2018
Initial Report FDA Received Date06/01/2018
Supplement Report FDA Received Date07/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight97